U.S. doctors online nowAsk doctors free
Midway, GA
A 61-year-old female asked:

i'm taking the drug januvia (sitagliptin) for type 2 diabetes is this a safe drug to take?

1 doctor answer3 doctors weighed in
Dr. William Haynes
Endocrinology 37 years experience
Very safe: Januvia (sitagliptin) has very few side effects. Unlike some other diabetes drugs (glipizide, Insulin etc) it does not cause hypoglycemia attacks, nor increase appetite and weight. There have been rare reports of pancreatitis but these have not been confirmed in clinical trials, and may be simply due to the fact that patients with diabetes are more likely to get pancreatitis irrespective of treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Related questions

A 29-year-old member asked:
2 doctor answers3 doctors weighed in
A 62-year-old female asked:
1 doctor answer1 doctor weighed in
A 49-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 1, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.